Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I am taking evion 400 and i am gaining weight

hi doc. i am madhu aged 26 yrs. i started taking Evion 400 from today improving my skin texture & hair growth . Besides this i also take daily supplements of B-complex, Shelcol 500mgs (twice , as i had history osteoporosis ), Livogen (daily once) . i would like to know on whether there are any side effects on taking Evion 400 along with these tablets? Will my mestural cycle get effected by Vistamin E ? Do i put put i weight on taking Vit E daily & side effects on discontinuing the tablet ?
Asked On : Sun, 3 Jul 2011
Answers:  1 Views:  1887
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,Madhuri,thanks for query.I hope you are not taking this on your own.There is no need to worry,you can take all this togather.But please understand that you need to take this all along with healthy diet comprises of green vegetables,salads and fruits in plenty.This supplements will definately help but for routine you need to watch your diet.Please talk about this with your doctor.
wishing you good health.
Answered: Sun, 3 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor